# SDR CALA2020020200298

- Difficulty date: January 29, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 68,936 hours, 24,700 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 LBL 15.04 IS CRACKED LP 6484762 SPT REMOVED AND REPLACED SHEAR FITTING AT STA 540 LBL 15.04 PER BOEI NG DWG 111A2000 SSFR REPORT FORM 46-0024 ENTERED BY UAL INSP U07 5598 1/29/2020 INSP ACCEPTED
